# SDR USAA2013061200023

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE2400021
- Part serial: 2624
- Condition: Low Pressure
- Location: L2 Door
- Part time: 33,595 hours, 22,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK. LOW PRESSURE ON DAMPER/EMERGENCY OPERATION CYLINDER AT L2 DOOR (832). PERFORMED CHARGING OF THE DAMPER/EMERGENCY OPERATION CYLINDER.  THE PRESSURE IS CORRECT IAW AMM 52-10-00-614-001-A PROCEDURE 4 ITEM B. CHECKED LEAK, TEST IS OK IAW AMM 52-10-00-790-001-A.
